# SDR DALA14027113128

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 27,112 hours, 14,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, CIDS FAULTED AFT LEFT EMERGENCY LIGHT BATTERY.   R & R AFT CABIN EPSU BATTERY IAW AMM 33-51 CKS GOOD.
